Log in to save to my catalogue

MULTIVARIATE RATIONAL INATTENTION

MULTIVARIATE RATIONAL INATTENTION

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2642319951

MULTIVARIATE RATIONAL INATTENTION

About this item

Full title

MULTIVARIATE RATIONAL INATTENTION

Publisher

Evanston: Wiley

Journal title

Econometrica, 2022-03, Vol.90 (2), p.907-945

Language

English

Formats

Publication information

Publisher

Evanston: Wiley

More information

Scope and Contents

Contents

We study optimal control problems in the multivariate linear-quadratic-Gaussian framework under rational inattention. We propose a three-step procedure to solve this problem using semidefinite programming and derive the optimal signal structure without strong prior restrictions. We analyze both the transition dynamics of the optimal posterior covar...

Alternative Titles

Full title

MULTIVARIATE RATIONAL INATTENTION

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2642319951

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2642319951

Other Identifiers

ISSN

0012-9682

E-ISSN

1468-0262

DOI

10.3982/ECTA18086

How to access this item